MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-S CEMENTLESS, SAND BLASTED STEM SIZE 3 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA QUADRA-S CEMENTLESS, SAND BLASTED STEM SIZE 3 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.12.003
Health Effect - Clinical Codes Pain (1994); Joint Disorder (2373)
Date of Event 08/29/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 september 2017.Lot 101905: (b)(4) items manufactured and released on 26 july 2010.Expiration date: 2015-06-30.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined the stem was loose.The cause of the loosening is unknown.The surgeon revised the steam, head and liner.The surgery was completed successfully.

Brand Name
QUADRA-S CEMENTLESS, SAND BLASTED STEM SIZE 3 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6893678
Report Number3005180920-2017-00535
Device Sequence Number108179
Product Code JDI
UDI-Device Identifier07630030801846
UDI-Public07630030801846
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2015
Device Catalogue Number01.12.003
Device Lot Number101905
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/29/2017
Initial Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;